Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1963, Volume 3, Number 3, Pages 574–580 (Mi zvmmf7829)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The method of potentials and the numerical solution of Dirichlet' s problem for the Laplace equation

V. K. Vlasov, A. B. Bakushinskii

Moscow

Full text: PDF file (696 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 3:3, 767–776

Bibliographic databases:

MSC: Primary 35J05; Secondary 65N99, 65E05, 65N15, 65N12
Received: 13.04.1962

Citation: V. K. Vlasov, A. B. Bakushinskii, “The method of potentials and the numerical solution of Dirichlet' s problem for the Laplace equation”, Zh. Vychisl. Mat. Mat. Fiz., 3:3 (1963), 574–580; U.S.S.R. Comput. Math. Math. Phys., 3:3 (1963), 767–776

Citation in format AMSBIB
\Bibitem{VlaBak63}
\by V.~K.~Vlasov, A.~B.~Bakushinskii
\paper The method of potentials and the numerical solution of Dirichlet' s problem for the Laplace equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1963
\vol 3
\issue 3
\pages 574--580
\mathnet{http://mi.mathnet.ru/zvmmf7829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0156477}
\zmath{https://zbmath.org/?q=an:0223.65081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 3
\issue 3
\pages 767--776
\crossref{https://doi.org/10.1016/0041-5553(63)90302-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7829
  • http://mi.mathnet.ru/eng/zvmmf/v3/i3/p574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “Gennadii Alekseevich Mikhailov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:9 (2005), 1477–1482  mathnet  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:702
    Full text:249
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021